# SDR COEA2016093034921

- Difficulty date: September 30, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,726 hours, 30,656 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Part number: S54310252200
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, LT ENGINE NACELLE UNDERWING BOX OUTBOARD SHEET METAL DOUBLER HAS LEVEL 2 FRETTING DAMAGE. REPAIRED IAW SRAS CETS-4525/16. 10789.
